# SDR A6WA200740502

- Difficulty date: September 10, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Diode
- Condition: Failed
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE DC EMERGENCY BUS CAUTION MESSAGE CAME ON AND OFF REPEATEDLY.  COMPLIED WITH QRH.  NO ASSOCIATED FAULT MESSAGES FOR SYSTEMS ASSOCIATED WITH DC EMERGENCY BUS APU BATTERY DIRECT FEED FLOWLINE REMAINED GREEN.  REMOVED AND REPLACED DC EMERGENCY DIODE AND RELATED HARDWARE, OPS CHECK OF DC ELECTRICAL POWER NORMAL REF WDM 24-60-00.  (M)
